The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Extension of Controllable Sets of Nonlinear Hamiltonian Controlling Systems
Author(s): 
Pages: 252-256
Year: Issue:  3
Journal: ACTA SCIENTIARUM NATURALIUM UNIVERSITATIS NEIMONGOL

Keyword:  辛流形非线性哈密顿控制系统能控性回归性;
Abstract: 讨论了非线性哈密顿控制系统的能控区域的延拓问题.证明了控制系统在一个能控区域处满足某种性质时,控制系统的能控区域能够进一步扩大.
Related Articles
No related articles found